# SDR CALA2013072990022

- Difficulty date: July 28, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 58,848 hours, 7,011 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Drive Assy
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR STUCK IN MID POS AND WILL NOT OPERATE ELECTRICALLY.  ABLE TO CLOSE AFT CARGO DOOR.   CONFIRMED CARGO DOOR IS CLOSED AND LOCKED.  GREEN LIGHT ON CENTRAL PANEL IS ON.
